# SDR SWAA051625

- Difficulty date: June 2, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 64,694 hours, 62,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 612825
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND L1 & R1 DOOR LOWER EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY & CHARGER PER MM.
